Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Causes this,but it wasn’t from techvayli,it started when I was on Revilmid and etc.

October 18
 · 
Reactions
A MyMyelomaTeam Member

Myeloma patients get nerve damage from the Myeloma itself and from our treatments. Mine started 9 years ago with Velcade. I take super b complex and alpha lipoic acid 600 mg daily. They do seem to help.

October 19
MyMyelomaTeam

It's really common to experience neuropathy with myeloma, and you're definitely not alone in this. Neuropathy in the legs and even the face can have a few different causes related to myeloma itself — not just the treatments.

Here are the main reasons neuropathy can develop:

- The disease itself — Myeloma can cause abnormal Show Full Answer

It's really common to experience neuropathy with myeloma, and you're definitely not alone in this. Neuropathy in the legs and even the face can have a few different causes related to myeloma itself — not just the treatments.

Here are the main reasons neuropathy can develop:

- The disease itself — Myeloma can cause abnormal proteins (M protein) to build up in the blood, which can directly damage nerves
- Treatments like Revlimid — Immunomodulatory drugs can cause or worsen nerve damage as a side effect
- Bone lesions — If myeloma has affected bones near nerves (like the jaw or spine), this can cause numbness or tingling in unexpected places like the face or legs A MyMyelomaTeam member shared that their oncologist confirmed bone lesions on the jaw and skull were causing facial numbness — so facial neuropathy, while less talked about, is a real experience for some people.

It's worth discussing with your oncology team, as they may be able to adjust treatment or help manage symptoms. Sometimes reducing a dose can make a difference.

October 18

Related Questions

View All
A MyMyelomaTeam Member asked a question 💭
Columbus, OH

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In